# SDR CA140826013

- Difficulty date: August 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, C

## Discrepancy

(CAN) ABORTED TAKE-OFF DUE TO A FIRE WARNING WHILE ON THE GROUND. THE PILOT ACTIVATED BOTH THE FIRE BOTTLES AS PER THE CHECK LIST. DURING THE PRELIMINARY INSPECTION, HEAT DAMAGE WAS OBSERVED DUE TO THE FIRE ON THE LEFT HAND ENGINE AND PYLON AREA. INVESTIGATION ON-GOING.
